# SDR DALA2015111607066

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 51,738 hours, 20,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN SEAT TRACK AT BS 520, LBL 45 HAS WEAR ON THE CROWN.  MAINTENANCE REMOVED DAMAGED SECTION & REPLACED IAW SRM 53-00-52, REPAIR 4.
